计算数学
       首页 |  期刊介绍 |  编委会 |  投稿指南 |  期刊订阅 |  下载中心 |  留言板 |  联系我们 |  重点论文 |  在线办公 | 
计算数学  2019, Vol. 41 Issue (2): 156-169    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索 Previous Articles  |  Next Articles  
Qp空间中的de la Vallée Poussin平均
陈英伟, 王钥
河北经贸大学 数学与统计学学院, 石家庄 050061
DE LA VALLÉE POUSSIN MEANS IN Qp SPACES
Chen Yingwei, Wang Yue
College of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061 China
 全文: PDF (321 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 本文研究了单位球上的Qp空间中的de la Vallée Poussin平均算子,并通过高阶光滑模来建立Jackson逼近定理.此外,我们还得到了Bernstein不等式,K-泛函和光滑模的等价刻画等结果.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
关键词de la Vallé   e Poussin平均   Qp空间   Jackson定理   Bernstein不等式     
Abstract: In this paper, we introduce the de la Vallée Poussin means on the unit ball of Cn and establish in Qp spaces the Jackson's approximation theorem in terms of the higher orders of modulus of smoothness, the Bernstein type inequalities, and the equivalence characterization between modulus of smoothness and K-functional.
Key wordsde la Vallée Poussin means   Qp space   Jackson's theorem   Bernstein's inequality   
收稿日期: 2017-06-15; 出版日期: 2019-05-18
基金资助:

国家自然科学基金(11771412)和河北省自然科学基金(A2015207007)项目,河北经贸大学国家课题培育项目(2018PY12)资助.

引用本文:   
. Qp空间中的de la Vallée Poussin平均[J]. 计算数学, 2019, 41(2): 156-169.
. DE LA VALLÉE POUSSIN MEANS IN Qp SPACES[J]. Mathematica Numerica Sinica, 2019, 41(2): 156-169.
 
[1] Natanson I P. Constructive function theory[M]. Vol. 1. New York:Ungar, 1964.
[2] Pólya G, Schoenberg I J. Remarks on de la Vallée Poussin means and convex conformal maps of the circle[J]. Pacific J. Math., 1958, 8(2):295-335.
[3] DeVore R A, Lorentz G G. Construction approximation[M]. Berlin:Springer-Verlag, 1993.
[4] Butzer P L. On the singular integral of de la Vallée-Pousin[J]. Arch. Math., 1956, 7(4):295-309.
[5] Ding C, Yang R, Cao F. The strong converse inequality for de la Vallée Poussin means on the sphere[J]. J. Comput. Anal. Appl., 2016, 20(1):34-41.
[6] Gal S G, Sabadini I. Approximation by polynomials on quaternionic compact sets[J]. Math. Meth. Appl. Sci., 2015, 38(14):3063-3074.
[7] Muir J R, Suffridge T J. De la Vallée Poussin means of holomorphic mappings of the ball[A]. Complex analysis and dynamical systems IV. Part 1, 231-243, Contemp. Math. 553, Providence, RI, 2011.
[8] Zhu K. Spaces of holomorphic functions in the unit ball[M]. New York:Springer, 2005.
[9] Choa J S, Choa B R. A Littlewood-Paley type identity and a characterization of BMOA[J]. Complex, 1991, 17:15-23.
[10] Aulaskari R, Xiao J, Zhao R H. On subspaces and subsets of BMOA and UBC[J]. Analysis, 1995, 15:101-121.
[11] Ouyang C H, Yang W S, Zhao R H. Möbius invariant Qp spaces associated with the Green's function on the unit ball of Cn[J]. Pacific J. Math., 1998, 182:69-99.
[12] Li B, Ouyang C H. Higher radial derivative of Bloch type functions[J]. Acta Math. Sci. Ser. B, 2002, 22:433-445.
[13] Ren G B, Chen Y W. Gradient estimates and Jackson's theorem in Qμ spaces related to measures[J]. J. Approx. Theory, 2008, 155(2) 97-110.
[14] Yang W. Carleson type measure characterizations of Qp spaces[J]. Analysis, 1998, 18:345-349.
[15] Xiao J. Holomorphic Q classes[M]. Berlin:Springer-Verlag, 2001.
没有找到本文相关文献

Copyright 2008 计算数学 版权所有
中国科学院数学与系统科学研究院 《计算数学》编辑部
北京2719信箱 (100190) Email: gxy@lsec.cc.ac.cn
本系统由北京玛格泰克科技发展有限公司设计开发
技术支持: 010-62662699 E-mail:support@magtech.com.cn
京ICP备05002806号-10